Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 11:38:38 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632166
  • Total Topics: 47867
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: the brain  (Read 1433 times)

0 Members and 1 Guest are viewing this topic.

Offline wayne24

  • member
  • Posts: 1
the brain
« on: January 09, 2010, 03:16:07 PM »
how dose hiv effect the brain?

Offline mecch

  • Member
  • Posts: 11,242
  • red pill? or blue pill?
Re: the brain
« Reply #1 on: January 10, 2010, 12:30:35 AM »
Unchecked hiv and then aids is very bad for the brain, of course.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline darkerpozz

  • Member
  • Posts: 140
  • I'll be with you in a sec...
Re: the brain
« Reply #2 on: January 10, 2010, 12:41:35 AM »
there is a type that attacks the neurological functioning (OI) The type that I got and it is a mess .My brain was being destroyed and my vision would shift from side to side constantly involuntarily, my speech was slurred as if I drank ten drinks, my right side of the body was ceasing to function so I could not write and there was a semi paralysis on my right side , my knee would cease functioning at will which meant I would fall all the time, I had no hand eye coordination( where I could toss a ball and could not hit it with a racketat all) i was an intermediate level player prior, and muscle atrophy.My right side was dominant but throughout I lost an inch on my thigh below my left and 1/2 inch on my arms to my left, so my muscles were shrinking below their left counterparts. The symptoms resembles MS which was my first diagnosis before they found it was HIV. I walked as if I had cerebral palsy so in part I thank God for the medication which now feels like it is poisoning me but the alternative was brutal and nasty.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.